# SDR HNAA2021120600597

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 49,726 hours, 46,159 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

PDIS  620     71-10  2746611  04DEC21  CLT  CLOSE
      EXTREME VIBRATION ON #1 ENGINE IN FLT @ 3000 FT.                            00
FACT  04DEC21  15:42  CLT
            FOUND #1 ENGINE OIL DOOR OPEN AND AIR START VALVE DOOR OPEN AND COWL DAMAGED.  R+R #1 LOWER COWL IAW 71-12-01-000-802A AND 71-12-01-400-802A
